# SDR AWXA0000150

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 54,071 hours, 44,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN SKIN SUPPORT BRACKET CRACKED 1.5 IN AT STR 13R BETWEEN FS 277 - 294.5.  REMOVED BRACKET IAW 737 SRM 51-30-2, FABRICATED REPLACEMENT IAW 737 SRM 51-20-1 FIG 7 FROM ( .050 7075 T6  R698980), INSTALLED  PART IAW 737 SRM 51-30-02.
